# SDR USAA2012010900006

- Difficulty date: January 5, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N253AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24894
- Aircraft time: 87,034 hours, 16,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - L2 DOOR UPPER EXIT LIGHT LENS IS CRACKED.  REPLACED L2 DOOR UPPER EXIT LIGHT LENS IAW B767 AMM 33-51-01-962-001.
